On unstable neutral difference equations with ``maxima''

Małgorzata Migda; Guang Zhang

Mathematica Slovaca (2006)

  • Volume: 56, Issue: 4, page 451-463
  • ISSN: 0139-9918

How to cite


Migda, Małgorzata, and Zhang, Guang. "On unstable neutral difference equations with ``maxima''." Mathematica Slovaca 56.4 (2006): 451-463. <http://eudml.org/doc/34622>.

author = {Migda, Małgorzata, Zhang, Guang},
journal = {Mathematica Slovaca},
keywords = {difference equation; maximum function},
language = {eng},
number = {4},
pages = {451-463},
publisher = {Mathematical Institute of the Slovak Academy of Sciences},
title = {On unstable neutral difference equations with ``maxima''},
url = {http://eudml.org/doc/34622},
volume = {56},
year = {2006},

AU - Migda, Małgorzata
AU - Zhang, Guang
TI - On unstable neutral difference equations with ``maxima''
JO - Mathematica Slovaca
PY - 2006
PB - Mathematical Institute of the Slovak Academy of Sciences
VL - 56
IS - 4
SP - 451
EP - 463
LA - eng
KW - difference equation; maximum function
UR - http://eudml.org/doc/34622
ER -


  1. AGARWAL R. P., Difference Equations and Inequalities, Marcel Dekker, New York, 1992. (1992) Zbl0925.39001MR1155840
  2. BAINOV D.-PETROV V.-PROICHEVA V., Oscillation of neutral differential equations with maxima, Rev. Mat. Complut. 8 (1995), 171-180. (1995) Zbl0836.34076MR1356441
  3. LUO J. W.-BAINOV D. D., Oscillatory and asymptotic behavior of second-order neutral difference equations with maxima, J. Comput. Appl. Math. 131 (2001), 333-341. Zbl0984.39006MR1835720
  4. GAO Y.-ZHANG G., Oscillation of nonlinear first order neutral difference equations, Appl. Math. E-Notes 1 (2001), 5-10. Zbl0977.39009MR1833830
  5. MIGDA M.-MIGDA J., Asymptotic properties of solutions of a class of second order neutral difference equations, Nonlinear Anal. 63 (2005), e789-e799. 
  6. POPOV E. P., Automatic Regulation and Control, Nauka, Moskwa, 1966. (1966) 
  7. THANDAPANI E.-ARUL R.-RAJA P. S., Oscillation of first order neutral delay difference equations, Appl. Math. E-Notes 3 (2003), 88-94. Zbl1027.39003MR1980570
  8. ZHANG B. G.-ZHANG G., Qualitative properties of functional differential equations with maxima, Rocky Mountain J. Math. 29 (1999), 357-367. (1999) Zbl0934.34058MR1687672
  9. ZHANG G.-MIGDA M., Unstable neutral differential equations involving the maximum function, Glas. Mat. Ser. III 40(60) (2005), 249-259. Zbl1096.34049MR2189474

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.